RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ponomarev, V D

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:94
Abstract pages:740
Full texts:416

http://www.mathnet.ru/eng/person42059
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195913

Publications in Math-Net.Ru
2006
1. A. Ya. Lepin, V. D. Ponomarev, “On a positive solution of a three-point boundary value problem”, Differ. Uravn., 42:2 (2006),  272–274  mathnet  mathscinet; Differ. Equ., 42:2 (2006), 291–293
1986
2. V. D. Ponomarev, “On the structure of some set of solutions of a second order ordinary differential equation”, Differ. Uravn., 22:6 (1986),  1089–1090  mathnet  zmath
3. A. Ya. Lepin, L. A. Lepin, V. D. Ponomarev, “Generalized solvability of nonlinear boundary value problems”, Differ. Uravn., 22:2 (1986),  198–203  mathnet  mathscinet
1983
4. V. D. Ponomarev, “Existence of a solution of a two-point boundary value problem for a system of first-order ordinary differential equations”, Differ. Uravn., 19:11 (1983),  1880–1884  mathnet  mathscinet
1982
5. A. Ya. Lepin, V. D. Ponomarev, “On a topological imbedding of an interval in the set of solutions of an ordinary differential equation”, Differ. Uravn., 18:3 (1982),  535–537  mathnet  mathscinet  zmath
6. V. D. Ponomarev, “Existence and continuous dependence of the solution of a system of operator equations”, Mat. Zametki, 32:1 (1982),  103–114  mathnet  mathscinet  zmath; Math. Notes, 32:1 (1982), 531–537  isi
1978
7. V. D. Ponomarev, “Necessary and sufficient conditions for the solvability of a multipoint boundary value problem for a system of first order ordinary differential equations”, Differ. Uravn., 14:5 (1978),  929–931  mathnet  mathscinet  zmath
1977
8. V. D. Ponomarev, “Absolute upper semicontinuity”, Mat. Zametki, 22:3 (1977),  395–399  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 711–713
1975
9. A. Ya. Lepin, V. D. Ponomarev, “Local uniqueness and existence of the solution of boundary value problems”, Differ. Uravn., 11:8 (1975),  1361–1365  mathnet  mathscinet  zmath
1974
10. V. D. Ponomarev, “On local uniqueness of the solution of boundary-value problems”, Mat. Zametki, 15:6 (1974),  891–895  mathnet  mathscinet  zmath; Math. Notes, 15:6 (1974), 533–535
1973
11. V. D. Ponomarev, “Existence of a solution of a boundary value problem with a functional boundary condition”, Differ. Uravn., 9:12 (1973),  2162–2165  mathnet  mathscinet  zmath
12. A. Ya. Lepin, V. D. Ponomarev, “Continuous dependence of the solution of boundary value problems for ordinary differential equations”, Differ. Uravn., 9:4 (1973),  626–629  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020